# SDR 95UAL900212

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981UA
- Make and model: Boeing 737291
- Aircraft serial: 21546
- Engine: Pwa JT8D9A
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Press
- Condition: Low
- Location: Door 1l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EVACUATION SLIDE PRESSURE INDICATING IN RED, APPROX 2,800 PSI.  SERVICED PER MAINTENANCE MANUAL.
